Dry problem skin - help!

MipMip Posts: 233Registered Users
Hi all,

My cheeks have been a bit dry for a while now, but with some moisturiser, haven't been too much of a problem. I started the bc pill nearly a month ago, and while my t-zone is less oily (yay!), my cheeks are drier than ever and are a bit spotty. Since I've literally never had spots on my cheeks before, I'm a bit miffed. I've spent most of my teenage years working out how to deal with oily problem skin, and I don't really have a clue what to do with dry problem skin. Any help would be much appreciated. =)

Thanks.

Comments

  • Twirly GirlTwirly Girl Posts: 53Registered Users
    If it's only started since you started taking the pill then I'd go back to the Dr's as it's proabably related. They can adjust the levels of your current pill or give you a new one entirely.

    Completely off topic but the contraceptive injection works really well for people who don't get on with oral contraception.
  • ScarletScarlet Posts: 3,125Registered Users Curl Neophyte
    It could be the medication, but also make sure that when you wash your face you use only cool or tepid water. Do not ever use hot water on your face.
    The first lesson of economics is scarcity: There is never enough of anything to satisfy all those who want it. The first lesson of politics is to disregard the first lesson of economics - Thomas Sowell
  • MipMip Posts: 233Registered Users
    Thanks for the responses. =)

    Twirlygirl - I'm certain the dry skin is due to the bc pill, but I'm very reluctant to change it because it agrees with me (apart from the dry cheeks). I've had so many problems in finding the right pill, and have been really unwell, and this one (Mercilon, if anyone's interested), is good for what I want it for.

    Also...although I'm moaning about my dry cheeks, one thing I've recently noticed is that my skin isn't a fraction as oily as it was around my nose and chin. That's a really good thing, as I was really self-conscious about it.

    As for the injection...I've been advised against it as it can harm fertility.

    Sorry for seeming to knock down all the great advice you gave. I really appreciate you taking the time to post. =) You're quite right, a different pill is a good idea, but I had such a bad 'do' with Marvelon, I'm reluctant to change.

    Thanks a lot Scarlet for the advice. =) I do sometimes wash my face with hot water, but I will stop doing that.

    :D
  • meowmixmeowmix Posts: 48Registered Users
    Maybe you could try using a really gentle facewash - make sure it doesn't make your skin feel tight and dry after washing it, and use a heavier moisturiser on your cheeks?
  • MipMip Posts: 233Registered Users
    Thanks lalala. =) I just noticed that my cleanser has alcohol denat as it's second ingredient, so I'm not longer using that! My cheeks are claming down a bit more too. =)

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file